Free Access
RAIRO. Anal. numér.
Volume 16, Number 4, 1982
Page(s) 319 - 349
Published online 31 January 2017
  1. F BREZZI,J APPAZ and P A RAVIART, Finite Dimensional Approximation of Nonlinear Problems, Part I Branches of Nonsingular Solutions, Numer Math 36, 1980, 1-25 [EuDML: 132686] [MR: 595803] [Zbl: 0488.65021] [Google Scholar]
  2. F BREZZI,J RAPPAZ and P A RAVIART, Finite Dimensional Approximation of Nonlinear Problems, Part II Limit Points, Numer Math , 37, 1981, 1-28. [EuDML: 132715] [MR: 615889] [Zbl: 0525.65036] [Google Scholar]
  3. F BREZZI,J RAPPAZ and P A RAVIART, Finite Dimensional Approximation of Nonlinear Problems, Part III Simple Bifurcation Points, Numer Math , 38, 1981, 1-30 [EuDML: 132745] [MR: 634749] [Zbl: 0525.65037] [Google Scholar]
  4. PG CIARLET, The Finite Element Method for Elliptic Problems, Studies in Mathe-matics and its Applications, Vol 4, North-Holland, 1978 [MR: 520174] [Zbl: 0383.65058] [Google Scholar]
  5. D W DECKER and H B KELLER, Multiple Limite Point Bifurcation Report of Math Dept, California Institute of Technology, 1979 [Google Scholar]
  6. J DESCLOUX,M LUSKIN and J RAPPAZ, Approximation of the Spectrum of Closed Operators The Determination of Normal Modes of a Rotating Basin, Math Comp, 36, 1981, 137-154 [MR: 595047] [Zbl: 0458.65084] [Google Scholar]
  7. J DESCLOUX,N NASSIE and J RAPPAZ, On Spectral Approximation, RAIRO Numerical Analysis, 191, 137-154 [Zbl: 0393.65024] [Google Scholar]
  8. J DESCLOUX and J RAPPAZ, On Numerical Approximation of Solution Branches of Nonhnear Equations, Rapport, , Departement de Mathématiques, EPFL, 1981 [Zbl: 0505.65016] [Google Scholar]
  9. J DESCLOUX and J RAPPAZ, Numerical Approximation of a Nonlinear Sturm-Liouville Problem on an Infinité Interval, to appear m the Proceedings of Equa-diff V, Teubner [EuDML: 221450] [Zbl: 0514.65068] [Google Scholar]
  10. R J MAGNUS, On the Local Structure of the Zero-Set of a Banach Space Valued Mapping , J Functional Analysis, 22, 1976, 58-72 [MR: 418149] [Zbl: 0321.47042] [Google Scholar]
  11. J -C PAUMIER, Une methode numérique pour le calcul des points de retournement Application a un problème aux limites non-lineaire II Analyse numérique d'un problème aux limites non-lineaire, Numer Math , 37, 1981, 445-454 [EuDML: 132743] [MR: 627116] [Zbl: 0449.65025] [Google Scholar]
  12. J RAPPAZ and G RAUGEL, Finite Dimensional Approximation of Bifurcation Problems at a Multiple Eigenvalue, Rapport no 71, Centre de Mathématiques appliquées, Ecole Polytechnique, Palaiseau, 1981 [Zbl: 0571.65048] [Google Scholar]
  13. J RAPPAZ and G RAUGEL, Approximation of Double Bifurcation Points for Nonlinear Eigenvalue Problems, MAFELAP 1981 (Ed J Whiteman), Academic Press (to appear) [Zbl: 0571.65048] [Google Scholar]
  14. D H SATTINGER, Group Theorie Methods in Bifurcation Theory, Lecture Notes in Mathematics 762, Springer-Verlag, Berlin, 1979 [Zbl: 0414.58013] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you